# SDR SWAA113912A

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 65,810 hours, 63,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, STRINGER CORRODED AT BS 947.5, STR 25L.  REPAIRED STRINGER PER EA.
